MathSciNet Relay Station
MathSciNet bibliographic data
MR2826245 65M99 (26A33 35R11)
He, Ji-Huan A short remark on fractional variational iteration method. Phys. Lett. A 375 (2011), no. 38, 3362–3364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement